Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Exploring the tree of numerical semigroups

Authors: Jean Fromentin and Florent Hivert
Journal: Math. Comp. 85 (2016), 2553-2568
MSC (2010): Primary 05A15, 68R05, 68W10
Published electronically: December 31, 2015
MathSciNet review: 3511292
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we describe an algorithm visiting all numerical semigroups up to a given genus using a well-suited representation. The interest of this algorithm is that it fits particularly well the architecture of modern computers allowing very large optimizations: we obtain the number of numerical semigroups of genus $g\leqslant 67$ and we confirm the Wilf conjecture for $g\leqslant 60$.

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2010): 05A15, 68R05, 68W10

Retrieve articles in all journals with MSC (2010): 05A15, 68R05, 68W10

Additional Information

Jean Fromentin
Affiliation: Univ. Littoral Côte d’Opale, EA 2597 - LMPA - Laboratoire de Mathématiques Pures et Appliquées Joseph Liouville, F-62228 Calais, France

Florent Hivert
Affiliation: Laboratoire de Recherche Informatique (UMR CNRS 8623), Université Paris Sud, Université Paris-Saclay, Bureau 33, Bât 650 Ada Lovelace, Université Paris Sud Rue Noetzlin, 91190 Gif-sur-Yvette
MR Author ID: 639193

Received by editor(s): November 3, 2014
Received by editor(s) in revised form: April 10, 2015
Published electronically: December 31, 2015
Article copyright: © Copyright 2015 American Mathematical Society